# SDR ASMF201308009

- Difficulty date: July 14, 2013
- Submitted: August 3, 2013
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737752
- Aircraft serial: 33788
- Aircraft time: 31,858 hours, 16,138 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 2721 · Rudder Tab Control System
- Part: Rudder Pedal
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, CAPTAIN REPORTED THE RUDDER PEDALS OUT OF SERVICE.  DURING MX REVISION, THE MECHANISM AND OPERATION WAS FOUND WITHIN LIMIT OF HIS SCROLL AND JOINED.  MECHANISM WAS ADJUSTED AND DETACHED IAW MM 27-21-41, TESTED CORRECT.
